MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZ AA LM PMA; KNEE ARTHROPLASTY

BIOMET UK LTD. OXF UNI TIB TRAY SZ AA LM PMA; KNEE ARTHROPLASTY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.(associated products or if you report multiple products): medical product: oxf twin-peg cmntd fem sm pma, catalog #: 161468, lot #: 681240.Medical product: oxf anat brg lt sm size 4 pma, catalog #: 159541, lot #: 584410.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021- 00280, 3002806535-2021- 00281.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a patient underwent an initial left knee arthroplasty on (b)(6) 2017.Subsequently, was revised due to pain and hemarthrosis on (b)(6) 2021.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: as the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found 1 complaint reported with the item 159531, 6 complaints reported with the item 161468 and 2 complaints reported with the item 159541 (including initiating complaint).Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.Capa: no corrective or preventive action required at this time.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00280-1, 3002806535-2021-00281-1.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : product location unknown.
 
Event or Problem Description

Brand Name
OXF UNI TIB TRAY SZ AA LM PMA
Common Device Name
KNEE ARTHROPLASTY
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key12098327
Report Number3002806535-2021-00279
Device Sequence Number19778769
Product Code NRA
UDI-Device Identifier05019279783137
UDI-Public(01)05019279783137(17)270204(10)957700
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number159531
Device Lot Number957700
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;